# SDR 7C7A2016091900255

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 36,926 hours, 39,416 cycles
- Engine: Pwa PW121
- Engine time: 45,206 hours, 48,639 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Pcu
- Part time: 2,689 hours, 2,845 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARNING ILLUMINATED.  GAUGE INDICATED 50 PSI.  ACCOMPOSHED LOW OIL PRESSURE QRH CHECKLIST. OIL PRESSURE INCREASED SLIGHTLY AND WARNING LIGHT WENT OUT AFTER APPROXIMATELY 3 MINUTES.  NR 2 ENGINE OIL PRESSURE WARNING LIGHT CAME ON AGAIN.  NR 2 OIL GAGE INDICATED 45 PSI.  CREW PREFORMED ENGINE FAIL SHUTDOWN CHECKLIST IAW QRH.  REPLACED THE NR 2 PCU ADAPTOR SEALS IAW PPBM 71-00-02
